The existence of envelopes
Rendiconti del Seminario Matematico della Università di Padova, Volume 90 (1993), pp. 45-51.
@article{RSMUP_1993__90__45_0,
     author = {Enochs, Edgar E. and Jenda, Overtoun M. G. and Xu, Jinzhong},
     title = {The existence of envelopes},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {45--51},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {90},
     year = {1993},
     mrnumber = {1257131},
     zbl = {0803.16001},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1993__90__45_0/}
}
TY  - JOUR
AU  - Enochs, Edgar E.
AU  - Jenda, Overtoun M. G.
AU  - Xu, Jinzhong
TI  - The existence of envelopes
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1993
SP  - 45
EP  - 51
VL  - 90
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1993__90__45_0/
LA  - en
ID  - RSMUP_1993__90__45_0
ER  - 
%0 Journal Article
%A Enochs, Edgar E.
%A Jenda, Overtoun M. G.
%A Xu, Jinzhong
%T The existence of envelopes
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1993
%P 45-51
%V 90
%I Seminario Matematico of the University of Padua
%U http://archive.numdam.org/item/RSMUP_1993__90__45_0/
%G en
%F RSMUP_1993__90__45_0
Enochs, Edgar E.; Jenda, Overtoun M. G.; Xu, Jinzhong. The existence of envelopes. Rendiconti del Seminario Matematico della Università di Padova, Volume 90 (1993), pp. 45-51. http://archive.numdam.org/item/RSMUP_1993__90__45_0/

[1] V.K.A. Akatsa, Flat envelopes and negative torsion functors, Thesis, University of Kentucky (1991).

[2] D.D. Adams, Absolutely pure modules, Thesis, University of Kentucky (1978).

[3] R. Belshoff - E. Enochs - Xu Jinzhong, The existence of flat covers (submitted). | Zbl

[4] S. Eilenberg - J. C. MOORE, Foundations of Relative Homological Algebra, A.M.S. Memoirs, 55, A.M.S., Providence (1965). | MR | Zbl

[5] E. Enochs, Flat covers and flat cotorsion modules, Proc. Amer. Math. Soc., 92 (1984), pp. 179-184. | MR | Zbl

[6] E. Enochs, Minimal pure injective resolutions of flat modules, J. Alg., 105 (1987), pp. 351-364. | MR | Zbl

[7] E. Enochs, Injective and flat covers, envelopes and resolvents, Israel J. Math., 39 (1981), pp. 189-209. | MR | Zbl

[8] L. Gruson - M. Raynaud, Critères de platitude et de projectivité, Invent. Math., 13 (1971), pp. 1-89. | MR | Zbl

[9] J. Martínez Hernández, Relatively flat envelopes, Comm. Alg., 14 (1986), pp. 867-884. | MR | Zbl

[10] J. Martínez Hernández - J. Asencio Mayor, Flat envelopes in commutative rings, Israel J. Math., 62 (1978), pp. 123-128. | MR | Zbl

[11] J.M. Maranda, Injective structures, Tams, 110 (1964), pp. 98-135. | MR | Zbl

[12] R.B. Warfield, Purity and algebraic compactness for modules, Pacific J. Math., 28 (1969), pp. 699-719. | MR | Zbl